# SDR SIMA20140309006

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 23,433 hours, 19,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R RT & LT OVERWING EMERGENCY BULBS IAW AMM 33-50-07, OPERATIONS CHECKED GOOD.
